# SDR DXTA2012062505011

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N215QS
- Make and model: Amd FALCON2000
- Aircraft serial: 214
- Aircraft time: 6,955 hours, 4,321 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C242450062
- Part serial: U818
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,656 hours, 4,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, ALL 3 GEAR DOOR RED LIGHTS REMAINED ILLUMINATED ACCOMPANIED BY A FLASHING RED GEAR HANDLE LIGHT.  ALL 3 GEAR GREEN LIGHTS WERE EXTINGUISHED.  EXTENDED GEAR UNEVENTFULLY (FELT GEAR COME OUT OF WELLS), RED LIGHTS EXTINGUISHED AND 3 GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  WE LANDED UNEVENTFULLY.  AT NO TIME WAS AMBER OR BRAKE LIGHTS NOTED ON MWP, NO MINELCOS PRESENT ON MX PANEL. DOWNLOADED BSCUS IAW REQUEST AND NO CODES WERE PRESENT.  PLACED GEAR IN THE UP POSITION. ALL THREE GEARS RETRACTED, BUT THE L/H AND R/H MAIN GEAR DOORS DID NOT RETRACT. ALL 3 GEAR DOOR LIGHTS STAY ILLUMINATED AND GEAR HANDLE LIGHT FLASHES RED WITH GEAR HANDLE IN UP POSITION. PLACED GEAR HANDLE IN DOWN POSITION AND ALL 3 GEARS EXTENDED NORMALLY, AND BOTH MAIN GEAR DOORS SHUT (3 GREEN DOWN AND LOCK LIGHT ILLUMINATED.) REFERENCED "CATS" FOR TROUBLESHOOTING OF DISCREPANCY. "CATS" RECOMMENDED CHECKING NOSE LANDING GEAR UPLOCK PROX. SWITCHES (5GM). V\WHILE CHECKING NLG UPLOCK SWITCHES COULD NOT GET NLG UPLOCK HOOK TO LATCH OVER CENTER TO THE UP AND LOCKED POSITION (SUSPECT INTERNAL FAILURE OF NLG UPLOCK ASSY.) DECIDED TO PUT THE GEAR IN THE UP POSITION AND TURN HYDRAULIC PRESSURE OFF TO SEE IF UP LOCK WAS ACTUALLY GOING OVER CENTER AND WOULD HOLD THE NOSE GEAR UP WITH NO HYD. PRESSURE. WITH ALL THREE GEARS UP AND NO HYD. PRESSURE, THE NOSE GEAR FALLS OUT OF NOSE WHEEL WELL AND EXTENDS. MAIN GEAR DOORS STILL WILL NOT CLOSE WITH GEAR IN UP POSITION. (POD NLG UP LOCK BOX) REMOVED NLG UPLOCK ASSY AND REPLACED WITH REPAIRED NLG UP LOCK ASSEMBLY. BLED SYSTEM. PERFORMED A SLOW CYCLE AND FULL CYCLE OF LANDING GEARS.  LANDING GEARS OPS CHECK GOOD. NO FLASHING LIGHTS IN GEAR HANDLE.
